| Model Number |
6947M55 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950); Unstable Impedance (4085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4968-35 lead implanted (b)(6) 2012; 5076-52 lead implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that superior vena cava (svc) defibrillation coil impedance on the right ventricular (rv) lead had increased and an alert triggered when it reached a high undefined range.The lead remains in use.It was also reported that that right atrial (ra) lead exhibited variable impedance and that an alert had triggered for high undefined impedance.The lead also exhibited high thresholds, atrial capture could not be confirmed, and noise was produced with isometrics.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the superior vena cava defibrillation coil was beyond the expected upper range.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was rising.Analysis of the device memory indicated the impedance trend of the superior vena cava defibrillation coil was variable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the right ventricular (rv) lead displayed variable rv coil and superior vena cava (svc) coil defibrillation coil impedance.